# SDR DALA2021052402863

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 0964
- Aircraft time: 65,904 hours, 30,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Loose
- Location: Seat 14d Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 SEAT MOUNTED EMERGENCY LIGHT NEAR 14D BRACKET LOOSE RENDERING LIGHT INEFFECTIVE. CORRECTIVE ACTION: RESECURED BRACKET AND TIGHTENED LOOSE SCREW. OPS CHECK OK. (1816857)
